Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the degrees of index sets. II


Author: C. E. M. Yates
Journal: Trans. Amer. Math. Soc. 135 (1969), 249-266
MSC: Primary 02.77
MathSciNet review: 0241295
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 02.77

Retrieve articles in all journals with MSC: 02.77


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0241295-4
Article copyright: © Copyright 1969 American Mathematical Society